# SDR SWAA2023030110978

- Difficulty date: February 28, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 70,346 hours, 41,876 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Missing
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR SLIDE IS MISSING VELCRO MANUAL HANDLE COVER<[01] REMOVED AND REPLACED FWD SERVICE DOOR SLIDE PER MT 725-61-06
